Dynamic multilateral markets

Polanski, Arnold ORCID: https://orcid.org/0000-0001-9146-6364 and Lazarova, Emiliya ORCID: https://orcid.org/0000-0002-7178-0644 (2015) Dynamic multilateral markets. International Journal of Game Theory, 44 (4). pp. 815-833. ISSN 1432-1270

[thumbnail of Appendix IJGT]
PDF (Appendix IJGT) - Accepted Version
Download (215kB) | Preview
[thumbnail of DMM Polanski Lazarova IJGT_Revision 15 Sep]
PDF (DMM Polanski Lazarova IJGT_Revision 15 Sep) - Accepted Version
Download (381kB) | Preview


We study dynamic multilateral markets, in which players' payoffs result from intra-coalitional bargaining. The latter is modeled as the ultimatum game with exogenous (time-invariant) recognition probabilities and unanimity acceptance rule. Players in agreeing coalitions leave the market and are replaced by their replicas, which keeps the pool of market participants constant over time. In this infinite game, we establish payoff uniqueness of stationary equilibria and the emergence of endogenous cooperation structures when traders experience some degree of (heterogeneous) bargaining frictions. When we focus on market games with different player types, we derive, under mild conditions, an explicit formula for each type's equilibrium payoff as the market frictions vanish.

Item Type: Article
Uncontrolled Keywords: multilateral bargaining,dynamic markets,partitioning equilibrium,labor markets
Faculty \ School: Faculty of Social Sciences > School of Economics
UEA Research Groups: Faculty of Social Sciences > Research Groups > Economic Theory
Faculty of Social Sciences > Research Groups > Applied Econometrics And Finance
Depositing User: Pure Connector
Date Deposited: 27 Nov 2014 17:52
Last Modified: 29 Jan 2023 06:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/50504
DOI: 10.1007/s00182-014-0455-5


Downloads per month over past year

Actions (login required)

View Item View Item